Alert archive / Alabama / Tornado Warnings in 2008

Tornado Warning 88, NWS Birmingham, AL

April 11, 20084 counties in Alabama

NWS Birmingham, AL issued this tornado warning at Apr 11, 2008, 4:01 PM CDT for 4 counties in Alabama. It was in force for 44 min. 6 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 11, 2008, 4:01 PM CDT (21:01 UTC)
Expired
Apr 11, 2008, 4:45 PM CDT
In force
44 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon

Counties Calhoun County, AL, Cherokee County, AL, Etowah County, AL, St. Clair County, AL

The radar

The Northeast Alabama radar (KHTX), 107 km from the middle of the area, began a volume at 21:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 11, 4:15 PM CDTTSTM WND DMGGadsden, ALAL 77 AND BROOK AVE TREES UPROOTED AND CARS BLOWN INTO FENCE.
Apr 11, 4:15 PM CDTTSTM WND DMGGadsden, ALTREES WERE UPROOTED AND CARS WERE BLOWN INTO FENCE AT THE INTERSECTION OF AL 77 AND BROOK AVE.
Apr 11, 4:16 PM CDTTSTM WND DMGGadsden, ALTREES AND POWER LINES WERE BLOWN DOWN. WINDOWS WERE BLOWN OUT OF A BANK. ONE HOME WAS DAMAGED. ONE MOBILE HOME WAS DAMAGED. ONE LARGE BRICK WALL COLLAPSED.
Apr 11, 4:16 PM CDTTSTM WND DMGGadsden, ALSPORADIC UPROOTED AND SNAPPED TREES WERE FOUND ALONG A 4.5 MILE DISTANCE. THE DAMAGE WAS CAUSED BY STRAIGHT LINE WINDS. SOME OF THE DOWNED TREES FELL ON HOUSES AND OUT BUILDINGS CAUSING STRUCTURAL DAMAGE. SOME LIGHT/MINOR ROOF AND STRUCTURAL DAMAGE WAS NOTED I
Apr 11, 4:16 PM CDTTSTM WND GST 86Gadsden, AL86 MPH WIND GUSTS WERE MEASURED AT THE EOC.
Apr 11, 4:16 PM CDTTSTM WND GST 86Gadsden, ALTREES AND POWER LINES DOWN, USDA BLDG. TREE DOWN ON HOME.WINDS RECORDED AT EOC.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 11, 3:00 PM CDTTornado WatchSPC5 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 9.0 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2008-04-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 33 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2008-04-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 217 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
33 J/kg
Mixed-layer CIN
-160 J/kg
Mixed-layer LCL
566 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
217 m²/s²
0-3 km storm-relative helicity
271 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WFUS54 KBMX 112101
TORBMX
ALC015-019-055-115-112145-
/O.NEW.KBMX.TO.W.0088.080411T2101Z-080411T2145Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
401 PM CDT FRI APR 11 2008

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN ST. CLAIR COUNTY IN CENTRAL ALABAMA...
  NORTHERN CALHOUN COUNTY IN EAST CENTRAL ALABAMA...
  THIS INCLUDES THE CITY OF JACKSONVILLE...
  SOUTHWESTERN CHEROKEE COUNTY IN NORTHEAST ALABAMA...
  SOUTHERN ETOWAH COUNTY IN NORTHEAST ALABAMA...
  THIS INCLUDES THE CITIES OF...MARKTON...SOUTHSIDE...RAINBOW CITY...
  HOKES BLUFF...GADSDEN...

* UNTIL 445 PM CDT

* AT 400 PM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
  THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR STEELE...OR 9
  MILES WEST OF RAINBOW CITY...MOVING EAST AT 35 MPH.

* THE TORNADO WILL BE NEAR...
  GADSDEN MUNICIPAL AIRPORT BY 410 PM CDT...
  RAINBOW CITY...SOUTHSIDE AND MARKTON BY 415 PM CDT...
  BIG WILLS CREEK...GADSDEN STEAM PLANT AND GADSDEN BY 420 PM CDT...
  GLENCOE BY 425 PM CDT...
  HOKES BLUFF BY 430 PM CDT...
  REAVES BY 435 PM CDT...

THIS IS A DANGEROUS STORM.. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL AND DEADLY CLOUD TO
GROUND LIGHTNING.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
NORTHERN ALABAMA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 900 PM CDT FRIDAY EVENING FOR SOUTHERN ALABAMA.

TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.

LAT...LON 3414 8568 3380 8564 3382 8624 3398 8627
TIME...MOT...LOC 2101Z 257DEG 33KT 3392 8618

$$
03
4 follow-up statements
000 
WWUS54 KBMX 112112
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
412 PM CDT FRI APR 11 2008

ALC115-112122-
/O.CAN.KBMX.TO.W.0088.000000T0000Z-080411T2145Z/
ST. CLAIR AL-
412 PM CDT FRI APR 11 2008

...THE TORNADO WARNING FOR NORTHEASTERN ST. CLAIR COUNTY IS
CANCELLED...

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
NORTHERN ALABAMA.

A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 900 PM CDT
FRIDAY EVENING FOR SOUTHERN ALABAMA.

LAT...LON 3414 8568 3380 8564 3387 8611 3389 8610
      3390 8612 3390 8613 3392 8616 3392 8617
      3400 8620
TIME...MOT...LOC 2112Z 253DEG 33KT 3397 8609

$$

ALC015-019-055-112145-
/O.CON.KBMX.TO.W.0088.000000T0000Z-080411T2145Z/
CALHOUN AL-ETOWAH AL-CHEROKEE AL-
412 PM CDT FRI APR 11 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
SOUTHWESTERN CHEROKEE...SOUTHERN ETOWAH AND NORTHERN CALHOUN
COUNTIES...

AT 408 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
TORNADO.  THIS TORNADO WAS LOCATED NEAR RAMSEY...OR ABOUT NEAR
RAINBOW CITY...MOVING EAST AT 35 MPH.

THE TORNADO WILL BE NEAR...
  BIG WILLS CREEK AND GADSDEN BY 420 PM CDT...
  GADSDEN STEAM PLANT...GADSDEN WATER WORKS...NORTHSIDE AND GLENCOE
  BY 425 PM CDT...
  HOKES BLUFF AND ANDERSON BY 430 PM CDT...
  REAVES BY 435 PM CDT...

LAT...LON 3414 8568 3380 8564 3387 8611 3389 8610
      3390 8612 3390 8613 3392 8616 3392 8617
      3400 8620
TIME...MOT...LOC 2112Z 253DEG 33KT 3397 8609

$$
STEFKOVICH
000 
WWUS54 KBMX 112123
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
424 PM CDT FRI APR 11 2008

ALC015-019-055-112145-
/O.CON.KBMX.TO.W.0088.000000T0000Z-080411T2145Z/
CALHOUN AL-ETOWAH AL-CHEROKEE AL-
424 PM CDT FRI APR 11 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
SOUTHWESTERN CHEROKEE...SOUTHEASTERN ETOWAH AND NORTH CENTRAL CALHOUN
COUNTIES...

AT 421 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
TORNADO.  THIS TORNADO WAS LOCATED NEAR HOKES BLUFF...MOVING EAST AT
55 MPH.

THE TORNADO WILL BE NEAR...
  RURAL SOUTHERN CHEROKEE COUNTY AT 440 PM CDT

LAT...LON 3405 8568 3404 8567 3380 8564 3394 8597
      3405 8599 3414 8568
TIME...MOT...LOC 2124Z 256DEG 48KT 3401 8585

$$
STEFKOVICH
000 
WWUS54 KBMX 112133
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
433 PM CDT FRI APR 11 2008

ALC015-019-055-112145-
/O.CON.KBMX.TO.W.0088.000000T0000Z-080411T2145Z/
CALHOUN AL-ETOWAH AL-CHEROKEE AL-
433 PM CDT FRI APR 11 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
SOUTHWESTERN CHEROKEE...EAST CENTRAL ETOWAH AND NORTH CENTRAL CALHOUN
COUNTIES...

AT 431 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
TORNADO.  THIS TORNADO WAS LOCATED NEAR HOKES BLUFF...MOVING EAST AT
40 MPH.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
NORTHERN ALABAMA.

LAT...LON 3414 8568 3406 8569 3404 8567 3386 8565
      3394 8588 3407 8593 3408 8587 3409 8585
      3409 8584
TIME...MOT...LOC 2133Z 257DEG 37KT 3401 8581

$$
STEFKOVICH
000 
WWUS54 KBMX 112138
SVSBMX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
438 PM CDT FRI APR 11 2008

ALC015-019-055-112145-
/O.CON.KBMX.TO.W.0088.000000T0000Z-080411T2145Z/
CALHOUN AL-ETOWAH AL-CHEROKEE AL-
438 PM CDT FRI APR 11 2008

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 445 PM CDT FOR
SOUTHWESTERN CHEROKEE...EAST CENTRAL ETOWAH AND NORTH CENTRAL CALHOUN
COUNTIES...

AT 435 PM CDT...THE NATIONAL WEATHER SERVICE CONTINUED TO INDICATE A
TORNADO.  THIS TORNADO WAS LOCATED NEAR REAVES...OR ABOUT NEAR HOKES
BLUFF...MOVING EAST AT 35 MPH.

LAT...LON 3406 8569 3404 8567 3387 8565 3386 8566
      3396 8586 3409 8585 3414 8568
TIME...MOT...LOC 2138Z 262DEG 34KT 3402 8574

$$
STEFKOVICH

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this tornado warning went out at Apr 11, 3:25 PM CDT, 36 minutes earlier.

Area forecast discussion, Apr 11, 3:25 PM CDT, 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
325 PM CDT FRI APR 11 2008

.DISCUSSION...

WE ARE CURRENTLY IN FULL SEVERE WEATHER MODE HERE AT THE OFFICE.
STORMS WILL CONTINUE TO DEVELOP THIS AFTERNOON AND EVENING. SOME
OF THESE COULD BECOME SEVERE. SEE BHMHWOBMX FOR THE LATEST THREAT
ASSESSMENT. UPPER LEVEL DYNAMICS ARE EXPECTED TO SLOWLY MOVE
NORTH AND THUS DECREASING THE THREAT AS WE HEAD INTO THE
NIGHT...MAINLY AFTER 8 PM. HAVING SAID THAT...STAY TUNED TO NOAA
WEATHER RADIO OR YOUR LOCAL TV AFFILIATES FOR THE LATEST
CRITICAL...POTENTIALLY LIFE SAVING INFORMATION.

A BIG CHANGE IN TEMPERATURE IS EXPECTED THIS WEEKEND AND EARLY
NEXT WEEK. AFTER THESE WARM SPRING DAYS...WE WILL BRIEFLY GO BACK
TO WINTER. MODELS CONTINUE TO SHOW EXTREME COLD AIR ALOFT
ASSOCIATED WITH A UPPER LEVEL SYSTEM. THINGS ARE STILL LOOKING
PRETTY INTERESTING FOR SUNDAY NIGHT/MONDAY MORNING. A SLUG OF
MOISTURE ASSOCIATED WITH A TROF WILL MOVE ACROSS CENTRAL ALABAMA
SUNDAY NIGHT. THERE COULD BE ENOUGH MOISTURE THAT WE COULD SQUEEZE
OUT SOME FLURRIES OR LIGHT SNOW. NOTHING SIGNIFICANT BY ANY MEANS
THOUGH. BUT...WE WILL CONTINUE TO FOLLOW THE POTENTIAL CLOSELY
OVER THE NEXT FEW PACKAGES.

NEXT WEEK LOOKS TO BE PRETTY DRY WITH HIGH PRESSURE IN PLACE.
TEMPERATURES WILL SLOWLY RETURN TO NORMAL BY THE END OF THE WEEK.

10/ARM

&&

.AVIATION...18Z TAF DISCUSSION.

LINE OF STORMS COMING IN FROM THE WEST WILL AFFECT ALL TAF SITES
THIS AFTERNOON AND EARLY EVENING. BASED THE TIMING OF THESE STORMS
ON CURRENT RADAR TREND. THE ONLY FLIGHT PROBLEMS WILL OCCUR DURING A
THUNDERSTORM. THIS ACTIVITY IS EXPECTED TO LAST LATE INTO THE
EVENING HOURS. MUCH IMPROVED CONDITIONS ARE EXPECTED TOMORROW.

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     54  64  36  55  33 /  70  10  10  20  20
ANNISTON    55  68  36  54  33 /  80  10  10  20  20
BIRMINGHAM  53  66  40  55  35 /  70  10  10  20  20
TUSCALOOSA  54  69  40  57  39 /  50  10  10  10  20
CALERA      56  68  41  57  37 /  70  10  10  10  20
AUBURN      58  67  42  59  36 /  70  30  10  10  20
MONTGOMERY  60  70  43  63  39 /  80  20  10  10  10
TROY        61  71  40  63  34 /  70  50  10  10  10

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
AL...LAKE WIND ADVISORY IS IN EFFECT FOR ALL AREAS UNTIL 6 PM.

&&

In the hours before

Local storm report, Apr 11, 3:31 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
331 PM CDT FRI APR 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0331 PM     HAIL             8 S JASPER              33.74N 87.27W
04/11/2008  E0.75 INCH       WALKER             AL   PUBLIC

&&

10.5
Local storm report, Apr 11, 3:34 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BIRMINGHAM AL
334 PM CDT FRI APR 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0330 PM     HAIL             8 S JASPER              33.74N 87.27W
04/11/2008  E0.75 INCH       WALKER             AL   PUBLIC

&&

10.5
Special weather statement, Apr 11, 3:37 PM CDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
337 PM CDT FRI APR 11 2008

ALZ017-018-026-112115-
BLOUNT-ETOWAH-ST. CLAIR-
337 PM CDT FRI APR 11 2008

...SIGNIFICANT WEATHER ALERT FOR BLOUNT...ETOWAH AND ST. CLAIR
COUNTIES UNTIL 415 PM CDT...

AT 337 PM CDT...THE NATIONAL WEATHER SERVICE IS TRACKING A STRONG
THUNDERSTORM NEAR HIGHLAND LAKE...OR NEAR ONEONTA...MOVING NORTHEAST
AT 45 MPH.

WINDS UP TO 40 MPH...FREQUENT CLOUD TO GROUND LIGHTNING...AND HEAVY
DOWNPOURS ARE EXPECTED WITH THIS STORM.

* LOCATIONS IN OR NEAR THE PATH INCLUDE...
  ALLGOOD.
  HIGHLAND LAKE.
  WHITNEY JUNCTION.
  HORSE PENS FORTY.
  GALLIANT.
  RAMSEY.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FRIDAY EVENING FOR
NORTHERN ALABAMA. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT
UNTIL 900 PM CDT FRIDAY EVENING FOR SOUTHERN ALABAMA.

STAY TUNED TO NOAA WEATHER RADIO...COMMERCIAL RADIO...OR YOUR LOCAL
TELEVISION STATIONS FOR LATER STATEMENTS AND POSSIBLE WARNINGS
CONCERNING THIS WEATHER SITUATION.

JD/81
Local storm report, Apr 11, 3:48 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
348 PM CDT FRI APR 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0335 PM     HAIL             N SAMANTHA              33.41N 87.58W
04/11/2008  E0.88 INCH       TUSCALOOSA         AL   TRAINED SPOTTER

            PRUIT LOOP ROAD, HWY 171

&&

10.5
Local storm report, Apr 11, 3:50 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
350 PM CDT FRI APR 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0350 PM     HAIL             SAMANTHA                33.41N 87.58W
04/11/2008  E1.75 INCH       TUSCALOOSA         AL   EMERGENCY MNGR

            IN PROGRESS

&&

10.5
Local storm report, Apr 11, 3:54 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
354 PM CDT FRI APR 11 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0353 PM     TORNADO          CORDOVA                 33.76N 87.19W
04/11/2008                   WALKER             AL   LAW ENFORCEMENT

            ON THE GROUND

&&

10.5

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 11, 9:54 AM CDTLake Wind AdvisoryBMXAutauga, Barbour, Bibb, Blount, Bullock, Calhoun and 33 more8 hr
Apr 11, 12:10 PM CDTTornado WarningBMXFayette, Marion, Walker, Winston35 min
Apr 11, 12:52 PM CDTTornado WarningBMXWalker, Winston38 min
Apr 11, 1:25 PM CDTSevere Thunderstorm WarningBMXLamar, Marion50 min
Apr 11, 1:53 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Marion, Walker, Winston52 min
Apr 11, 1:56 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Pickens49 min
Apr 11, 2:14 PM CDTTornado WarningBMXFayette, Marion, Walker, Winston46 min
Apr 11, 2:23 PM CDTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa, Walker52 min
Apr 11, 2:28 PM CDTSevere Thunderstorm WarningBMXMarengo47 min
Apr 11, 2:38 PM CDTTornado WarningBMXWinston22 min
Apr 11, 2:39 PM CDTSevere Thunderstorm WarningBMXFayette, Lamar, Pickens51 min
Apr 11, 2:50 PM CDTSevere Thunderstorm WarningBMXFayette, Pickens, Tuscaloosa, Walker, Winston40 min
Apr 11, 2:56 PM CDTSevere Thunderstorm WarningBMXBibb, Dallas, Hale, Marengo, Perry49 min
Apr 11, 3:05 PM CDTTornado WarningBMXFayette, Pickens, Tuscaloosa25 min
Apr 11, 3:24 PM CDTSevere Thunderstorm WarningBMXGreene, Pickens, Sumter, Tuscaloosa51 min
Apr 11, 3:30 PM CDTSevere Thunderstorm WarningBMXFayette, Jefferson, Tuscaloosa, Walker45 min
Apr 11, 3:41 PM CDTSevere Thunderstorm WarningBMXBlount, Walker19 min
Apr 11, 3:44 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Jefferson, Perry, Shelby61 min
Apr 11, 3:50 PM CDTTornado WarningBMXJefferson, Tuscaloosa, Walker40 min
Apr 11, 3:52 PM CDTSevere Thunderstorm WarningBMXCalhoun, Cherokee, Etowah, St. Clair38 min
Apr 11, 4:07 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah38 min
Apr 11, 4:18 PM CDTTornado WarningBMXBlount, Jefferson, St. Clair42 min
Apr 11, 4:22 PM CDTSevere Thunderstorm WarningBMXBibb, Greene, Hale, Perry, Sumter, Tuscaloosa53 min
Apr 11, 4:34 PM CDTSevere Thunderstorm WarningBMXJefferson, St. Clair, Shelby, Talladega41 min
Apr 11, 4:37 PM CDTSevere Thunderstorm WarningBMXJefferson, Tuscaloosa, Walker23 min
Apr 11, 4:42 PM CDTSevere Thunderstorm WarningBMXBibb, Chilton, Hale, Jefferson, Perry, Shelby and 1 more48 min
Apr 11, 4:42 PM CDTTornado WarningBMXCalhoun, Cherokee, Etowah33 min
Apr 11, 4:56 PM CDTTornado WarningBMXBlount, Calhoun, Etowah, St. Clair24 min
Apr 11, 5:27 PM CDTSevere Thunderstorm WarningBMXBibb, Hale, Perry, Tuscaloosa48 min
Apr 11, 5:41 PM CDTTornado WarningBMXBibb, Chilton, Perry49 min
Apr 11, 6:24 PM CDTTornado WarningBMXBibb, Chilton, Perry51 min
Apr 11, 6:46 PM CDTTornado WarningBMXClay, Talladega29 min

Nearby

Tornado Warnings in Alabama, 2008Every tornado warning in 2008Tornadoes in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.